# SDR QXEA2106090300570

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 10,403 hours, 11,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Out Of Position
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALK THROUGH, FOUND ALL BUT TWO INBOARD SEAT TRACK COVERS DOWN THE CENTER THAT HAVE EDGES THAT OVERLAP THE EMERGENCY EGRESS LIGHT STRIPS. REINSTALLED AS REQUIRED TO CORRECT CONFIGURATION.
